# SDR DL733010886

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 44,349 hours, 25,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT FS 525 AND STRINGER 28R ADJACENT TO THE GROUND AC ACCESS DOOR.  THE CORROSION   WAS REMOVED WITH A 5 X 2.2 CUTOUT.  THE DAMAGE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PERER/A 380935-14, REV A.
